# SDR DHL9770391D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, CORROSION ON TOP OF FLOOR FRAME BS 312 LBL36.  CUTOUT DAMAGED AREA 9.5 PER SRM 51-40-4 AT BS 312, LBL36.  FABRICATED AND INSTALLED T ANGLE 11 IN LENGTH.  FABRICATED AND INSTALLED L ANGLE 19 IN LENGTH PER SRM 53-10-8.
